# SDR AT9900489

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 353-477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE RIGHT HAND WING TOP SIDE AFT OF THE TRAILING EDGE SKIN FROM XRS 353-477 CORRODED.  FABRICATED SKIN DOUBLER, TREATED, PRIMED AND INSTALLED REPAIR IAW DC9 SRM 51-30-2, 51-10-3, 51-30-1 AND 51-70-2.
